General Mathematics, Vol. 5, No. 1 - 4, pp. 175-182, 1995
Abstract: In order to complete the study of Integral Geometry in symmetric spaces of rank one, we introduce in this paper some results of integral geometry in the $n$-dimensional quaternionic space $Q^n$. In particular, we define the density for linear spaces in $Q^n$ and the kinematic density of the group of quaternionic motions.
Classification (MSC91): 53C65
Key words: Integral geometry, quaternionic space, kinematic density.
Full text of the article:
[Next Article] [Contents of this Number] [Journals Homepage]